# SDR R61A2021010900012

- Difficulty date: December 16, 2020
- Submitted: January 9, 2021
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 27,664 hours, 19,771 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17165056601
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION RT HORIZONTAL STAB CRACK FOUND AT RIB 11A BETWEEN MID AND FRONT SPAR.  RT HORIZONTAL STAB RIB 11A BETWEEN MID AND FRONT SPAR REPLACED ON REPUBLIC AIRWAYS TASK CARD 170EO-55-10-0004_1 AND TASK CARD 4500839-3000-0052.
